# SDR VTZA97120

- Difficulty date: January 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N471UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 821
- System (JASC): 3110 · Instrument Panel
- Part: Panel
- Part number: 13730390K10
- Condition: Shorted
- Location: Right Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 6495 - MDT-IAD - DURING CRUISE, AIRCRAFT MADE A UNSCHEDULED LANDING AT IAD WITH ONE DISCREPANCY WHICH WAS ELECTRICAL ODOR IN COCKPIT.  AIRCRAFT WENT TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND FOUND CHAFED WIRE IN PANEL.  MAINTENANCE REMOVED AND REPLACED PANEL, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (M)
